# SDR DALA2021020900755

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 61,284 hours, 22,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7554171) DURING INSPECTION FOUND EMERGENCY LIGHTS NO WORKING AROUND LT OVER WING EXIT. ALL LIGHTS WENT TO BATTERY PACK M1694 R/R BATTERY PACK IAW B737 AMM 33-51. OPS GOOD.
